# SDR AALA201909259006

- Difficulty date: September 24, 2019
- Submitted: September 25, 2019
- Operation: Air carrier
- Aircraft: N815AA
- Make and model: Boeing 787-8
- Aircraft serial: 40633
- Aircraft time: 13,475 hours, 1,549 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT AIR RETURNED TO DFW ON ACCOUNT OF WING ANTI ICE SYSTEM FAILURE. EMERGENCY WAS DECLARED. MAINTENANCE ACCOMPLISHED WIPS SYS TEST IAW FIM 30-10-F1-09A-421-A. EICAS AND STATUS MESSAGE CLEARED.
